# SDR UALA2011080103925

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 78,803 hours, 12,783 cycles
- Engine: Pwa PW4060
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER INBOUND CREW, LEFT BUSS TRIPPED ON THROTTLE ADVANCE DURING T/O.  RESET AS REQUIRED.  ITEM HAS HISTORY.  DUE HISTORY OF THIS FAULT, THIS ITEM IS GENERALLY CAUSED BY A DEFECTIVE IDG.  SUSPECT IDG INSTALLED BY PREVIOUS STATION FOR ANOTHER TYPE FAULT, NEEDS RPL.  NO TIME TO T-S.  IDG DISCONNECTED PER MEL AND APU SERVICED TO FULL PRIOR TO DEPARTURE.  IDG REPLACED.  AFTER TROUBLESHOOTING AND LOOKING AT HISTORY.  REPLACED GCU AND OPS CHECK LEFT IDG.  OPS OKAY.
